Nonlinear Analysis (Jul 2024)

Fractional elliptic obstacle systems with multivalued terms and nonlocal operators

  • Jinxia Cen,
  • Shengda Zeng,
  • Anouar Bahrouni

DOI
https://doi.org/10.15388/namc.2024.29.36104
Journal volume & issue
Vol. 29, no. 5

Abstract

Read online

In this paper, we introduce and study a fractional elliptic obstacle system, which is composed of two elliptic inclusions with fractional (pi, qi)-Laplace operators, nonlocal functions, and multivalued terms. The weak solution of fractional elliptic obstacle system is formulated by a fully nonlinear coupled system driven by two nonlinear and nonmonotone variational inequalities with constraints. The nonemptiness and compactness of solution set in the weak sense are proved via employing a surjectivity theorem to the multivalued operators formulated by the sum of a multivalued pseudomonotone operator and a maximal monotone operator.

Keywords